# SDR SIMA20130508001

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,928 hours, 29,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD FLOOR EMERGENCY LIGHT FLOOR STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLOOR EMERGENCY LIGHT STRIP.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
